Alert archive / Florida / Tornado Warnings in 2025

Tornado Warning 9, NWS Jacksonville, FL

March 16, 2025Baker County, Florida; Charlton County, Georgia

NWS Jacksonville, FL issued this tornado warning at Mar 16, 2025, 11:57 AM EDT for Baker County, Florida; Charlton County, Georgia. It was in force for 10 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 16, 2025, 11:57 AM EDT (15:57 UTC)
Expired
Mar 16, 2025, 12:07 PM EDT
In force
10 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Baker County, FL, Charlton County, GA

The radar

The Jacksonville radar (KJAX), 58 km from the middle of the area, began a volume at 15:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 16, 8:04 AM EDTTornado WatchSPC9 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 4.0 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2025-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 49 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2025-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 454 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
49 J/kg
Mixed-layer CIN
-257 J/kg
Mixed-layer LCL
878 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
454 m²/s²
0-3 km storm-relative helicity
479 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

700 
WFUS52 KJAX 161557
TORJAX
FLC003-GAC049-161630-
/O.NEW.KJAX.TO.W.0009.250316T1557Z-250316T1630Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
1157 AM EDT Sun Mar 16 2025

The National Weather Service in Jacksonville has issued a

* Tornado Warning for...
  Central Baker County in northeastern Florida...
  South central Charlton County in southeastern Georgia...

* Until 1230 PM EDT.

* At 1157 AM EDT, a severe thunderstorm capable of producing a
  tornado was located near Taylor, or 21 miles north of Raiford,
  moving northeast at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Taylor around 1200 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3030 8236 3038 8241 3054 8224 3036 8211
TIME...MOT...LOC 1557Z 243DEG 34KT 3037 8232 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DUBOIS
1 follow-up statement
898 
WWUS52 KJAX 161607
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
1207 PM EDT Sun Mar 16 2025

FLC003-GAC049-161617-
/O.CAN.KJAX.TO.W.0009.000000T0000Z-250316T1630Z/
Baker FL-Charlton GA-
1207 PM EDT Sun Mar 16 2025

...THE TORNADO WARNING FOR CENTRAL BAKER AND SOUTH CENTRAL CHARLTON
COUNTIES IS CANCELLED...

The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A Tornado Watch remains in effect until 300 PM EDT for northeastern
Florida...and southeastern Georgia.

&&

LAT...LON 3030 8236 3038 8241 3054 8224 3036 8211
TIME...MOT...LOC 1606Z 243DEG 34KT 3042 8222 

$$

DUBOIS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Mar 16, 8:30 AM EDT, 3 hours 27 minutes earlier.

Area forecast discussion, Mar 16, 8:30 AM EDT, 3 hours 27 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
830 AM EDT Sun Mar 16 2025

...New UPDATE...

.UPDATE...
Issued at 821 AM EDT Sun Mar 16 2025

For the latest NE FL and SE GA Daily Key Messages please visit:
https://www.weather.gov/media/jax/briefings/nws-jax-briefing.pdf

Tornado Watch has been extended across the remainder of SE GA and
all of NE FL through 3pm as broken line of severe storms with
damaging potential to 50-70 mph and isolated tornadoes possible as
it moves across the region from West to East through the afternoon
hours and exits into the Atlantic early this evening.

&&

.NEAR TERM...
(Today through Tonight)
Issued at 310 AM EDT Sun Mar 16 2025

For the latest NE FL and SE GA Daily Key Messages please visit:
https://www.weather.gov/media/jax/briefings/nws-jax-briefing.pdf

Strong mid/upper level trough continues to shift slowly eastward
over the central U.S. heading into the Midwest and eastern U.S.
this morning. A strong cold front continues to progress eastward
with radar mosaic showing substantial precip/convection from the
TN valley southward to the Gulf coast over the western FL
panhandle.

The strong cold front will head into our area this morning bringing
widespread showers and embedded strong to possibly severe storms.
We recently issued a tornado watch for 3 counties in southeast GA
with storms arriving there by about 6-7 AM. More watches may be needed
later this morning. It's worth noting the timing of precip is not an
all day event with most locations seeing precip occurring for about
3-6 hours as the system heads eastward at about 45 mph. With the
daytime heating, MLCAPE reaches upwards of 1500-2000 J/kg and
combined with bulk shear 45-60 kt, some storms may be severe with
all hazards on the table. SPC continues to show a slight risk of
severe storms during the day for the entire area. Storm hazards
include damaging wind gusts of up to 70 mph, marginally severe
hail, and an isolated tornado. SRH values through 0-3 km of about
300 is noted in the model soundings but oriented generally from
eastern parts of southeast GA to near the JAX metro area, and the
Suwannee Valley. Late in the day, showers and a few storms will be
diminishing from about St Johns to Putnam and Marion counties by
early evening with best dynamic pretty far removed from the precip
so organization of storms should generally be weaker but still
capable of producing a brief occurrence of strong/severe wx. As
far as sfc wind fields, breezy/windy conditions expected with
south- southwest winds increasing quickly by mid morning to 15-25
mph with gusts of 25-35 mph. Main area where gusts have the
potential to reach wind advisory criteria is across the srn most
zones. Have opted to include a wind advisory Marion, Putnam, and
Flagler counties based combination of deep mixing there and
southwest winds aloft of about 40 kt. Precip amounts generally 0.5
to 1 inch, with locally higher amounts of about 1.5 inches
possible.

By mid evening, showers and storms are expected to be offshore
and/or south of the forecast area. Clearing skies expected
tonight and cooler temperatures will filter into the area with
temps falling into the upper 40s and lower 50s with northwest
winds slowly diminishing.

&&

.SHORT TERM...
(Monday through Wednesday night)
Issued at 310 AM EDT Sun Mar 16 2025

A ridge of high pressure will begin to move overhead at the start
of the upcoming week after the fropa during the early predawn
hours on Monday. High pressure remains overhead into midweek. A
low pressure system will moving across the Great Lakes region will
drag an associated frontal system across the southeastern CONUS
by Wednesday. The cold front will near SE GA by evening hours on
Wednesday.

Monday, drier air and cooler temperatures will return to the area as
breezy northwesterly winds, around 10-15 mph with gusts up to 20
mph, develop after the cold front's passage. Daytime highs in the
low/mid 60s over SE GA and Suwannee Valley region, upper 60s/lower
70s for the rest of NE FL and coastal locations. Monday night,
winds begin to relax and shift to become northeasterly by Tuesday
morning. Lows will dip into the lower 40s for most locations, mid
40s to lower 50s along coastal locations.

Tuesday, the high pressure overhead will result in winds to shift
to be in very dry conditions as min RHs will dip into the upper
20s across most of the area. Temperatures will warm a bit as
daytime highs will be around the mid 70s for most locations with
warmer locations along north central FL. The onshore breeze will
keep coastal locations in the upper 60s to lower 70s. By the
overnight hours, lows will be in the lower 40s area-wide, warmer
lows with temperatures in the upper 40 to lower 50s.

Wednesday, mostly southerly winds will develop as the high pressure
shifts away towards the Atlantic. Warmer air advecting into the
area will bring highs in the lower 80s across inland locations,
while the coastal breeze will keep coastal locations around the
mid to upper 70s. Very dry conditions will again be area-wide with
min RHs in the mid 20s. Wednesday night, a cold front will begin
to move into SE GA. As of now, precipitation chances remain on the
low end for northwestern counties of SE GA late Wednesday night.

&&

.LONG TERM...
(Thursday through Saturday)
Issued at 310 AM EDT Sun Mar 16 2025

The cold front will through the area on Thursday, clearing south
of NE FL by Thursday night. Low chances of precipitation during
the morning hours on Thursday as the front moves through. High
pressure builds into the region behind the cold front on Friday,
bringing dry conditions into the weekend as the high pressure
settles over the region. Behind the cold front, daytime highs will
cool a bit compared to Wednesday as temperatures will be around
the upper 60s to lower 70s the second half of the work week. By
Saturday, temperatures will warm up as winds shift to be from the
south.

&&

.AVIATION...
(12Z TAFS)
Issued at 712 AM EDT Sun Mar 16 2025

No major changes as line of broken strong to severe storms will
track towards the local TAF sites and impact with IFR VSBYS/CIGS
and wind gusts to around 40 knots. Timing still mainly in the
16-20Z time frame. Some MVFR CIGS and increasing South winds at
15G25 knots ahead of this feature before storms reach the TAF
sites. Lingering showers and a mix of MVFR/VFR CIGS in the 21-01Z
time frame behind the squall line with decreasing SW winds to
10-15 knots. Clearing skies and wind shift to the W-NW with
increase to 14G21 knots at local TAF sites in the 04-07Z time
frame with lagging frontal passage which will last through the end
of the TAF period.

&&

.MARINE...
Issued at 310 AM EDT Sun Mar 16 2025

Fairly strong southerly flow continues tonight and into Sunday
morning ahead of the approaching cold front with winds of about
20-25 kt. Occasional gusts of gale force are possible. Should see
showers and storms with a broken squall line moving into the
coastal waters starting noon-1 PM, Duval county northward, then
south of Duval from 1-7PM, with lingering precip showers and
isolated t-storms 7pm to midnight. With the front moving east of
the waters early tonight, winds will become southwest to west at
about 20 kt and then wind turn northwest toward 3-4AM, and
forecast to increase a bit again to 20-25 kt. Northwest to north
winds near 20 kt likely Mon night as high pressure west of the
area starting to impinge on the area. Winds winds start to
diminish on Tuesday as high pressure builds into the region from
the west and settles over the local waters by Wednesday and while
the wind speeds will drop, the seas will be much slower to diminish
and expect headlines to continue across the offshore waters. As
the high pressure over the area early Wed moves east of the waters
Wed night, the next mainly dry cold frontal system moves in
Thursday. Another increase expected in winds with this feature.

Rip Currents: A high risk of rip currents today due to the strong
south to southeast flow and rough and dangerous rip currents.
Risk appears to tap down to moderate Monday as flow becomes strong
offshore, but swells remain elevated.

&&

.FIRE WEATHER...
Issued at 310 AM EDT Sun Mar 16 2025

Today, a strong cold front will bring strong to severe thunderstorms
across the area, as well as gusty southwesterly winds ahead of
its passage. Rainfall totals are forecast to be about 0.5-1.0"
with this system today. Patchy high daytime dispersion is expected
today, and again on Monday as breezy winds shift to
northwesterly. Drier air over the area will bring critical RH
values during the upcoming work-week as minRH will range in the
20-30% range on Monday through Wednesday. Winds will begin to
lessen on Tuesday as high pressure settles overhead.

&&

.HYDROLOGY...
Issued at 310 AM EDT Sun Mar 16 2025

Minor flooding continues on the St Marys River at Macclenny.
Water level is forecast to diminish to just below minor flood
stage late Tuesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  79  48  64  40 /  90   0   0   0
SSI  75  51  65  46 /  90  10   0   0
JAX  81  51  67  43 /  90  10   0   0
SGJ  83  54  68  47 /  80  40   0   0
GNV  80  50  68  42 /  90  10   0   0
OCF  83  51  69  41 /  80  30   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 5 PM EDT this afternoon for FLZ038-137-138-
     140-237-240-340.

     High Rip Current Risk through late tonight for FLZ124-125-133-
     138.

GA...High Rip Current Risk through late tonight for GAZ154-166.

AM...Small Craft Advisory until 4 PM EDT this afternoon for AMZ450-
     452-454.

     Small Craft Advisory until 5 AM EDT Tuesday for AMZ470-472-474.

&&

In the hours before

Special weather statement, Mar 16, 8:46 AM EDT, 3 hours 11 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
846 AM EDT Sun Mar 16 2025

FLZ021-120-220-GAZ162-163-161330-
Western Hamilton FL-Eastern Hamilton FL-Suwannee FL-Clinch GA-
Echols GA-
846 AM EDT Sun Mar 16 2025

...STRONG THUNDERSTORMS WILL IMPACT SUWANNEE...HAMILTON...ECHOLS AND
NORTHWESTERN CLINCH COUNTIES THROUGH 930 AM EDT...

At 846 AM EDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 8 miles north of Madison to
12 miles west of Mayo. Movement was northeast at 40 mph.

HAZARD...Wind gusts of 45 to 55 mph, half inch hail, and minor
         flooding due to heavy rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible. Minor flooding due to heavy rainfall is possible.

Locations impacted include...
Du Pont, Mayday, Live Oak, Crossroads, Statenville, Jennings,
Mcalpin, Luraville, Suwannee River State Park, and Wellborn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3063 8314 3080 8313 3081 8310 3085 8309
      3085 8301 3087 8297 3095 8297 3108 8279
      3011 8282 3004 8303 3011 8312 3009 8319
      3012 8323 3026 8325 3039 8317 3042 8322
      3046 8322 3047 8324 3062 8327 3063 8331
TIME...MOT...LOC 1246Z 239DEG 34KT 3059 8337 3001 8337

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

HESS
Special weather statement, Mar 16, 9:53 AM EDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
953 AM EDT Sun Mar 16 2025

GAZ163-250-264-350-364-161430-
Northeastern Charlton GA-Clinch GA-Western Charlton GA-
Northern Ware GA-Southern Ware GA-
953 AM EDT Sun Mar 16 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL WARE...NORTHEASTERN
CLINCH AND NORTHWESTERN CHARLTON COUNTIES THROUGH 1030 AM EDT...

At 953 AM EDT, Doppler radar was tracking a strong thunderstorm 13
miles southeast of Argyle, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Boggy Bay, Needham, Waycross, Pebble Hill, Manor, Stephen Foster
State Park, Homerville, and Argyle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 300 PM EDT for southeastern
Georgia.

&&

LAT...LON 3073 8255 3101 8281 3132 8243 3092 8208
TIME...MOT...LOC 1353Z 232DEG 45KT 3089 8256

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

PK
Special weather statement, Mar 16, 10:10 AM EDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1010 AM EDT Sun Mar 16 2025

FLZ021-030-120-220-322-422-522-161500-
Southeastern Columbia FL-Western Hamilton FL-Eastern Hamilton FL-
Union FL-Southwestern Columbia FL-Northern Columbia FL-Suwannee FL-
1010 AM EDT Sun Mar 16 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN UNION...SOUTHERN
COLUMBIA...SUWANNEE AND CENTRAL HAMILTON COUNTIES THROUGH 1100 AM
EDT...

At 1010 AM EDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Mayo, moving northeast at 50 mph.

HAZARD...Wind gusts of 45 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Branford, Hildreth, Winfield, Lake City, Suwannee Valley, White
Springs, Live Oak, Ichetucknee Spring, Mcalpin, and Luraville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3031 8321 3034 8321 3058 8295 3009 8246
      2990 8291 2996 8293 2996 8295 2999 8296
      3001 8300 3008 8307 3009 8311 3011 8312
      3010 8314 3011 8316 3009 8318 3012 8323
      3017 8323 3018 8325 3022 8324 3026 8325
TIME...MOT...LOC 1410Z 237DEG 43KT 2992 8316

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

DUBOIS
Special weather statement, Mar 16, 10:25 AM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1025 AM EDT Sun Mar 16 2025

GAZ151-152-162-163-165-250-264-350-364-161500-
Pierce GA-Northeastern Charlton GA-Clinch GA-Inland Camden GA-
Western Charlton GA-Brantley GA-Echols GA-Northern Ware GA-
Southern Ware GA-
1025 AM EDT Sun Mar 16 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL CAMDEN...
SOUTHEASTERN PIERCE...EASTERN ECHOLS...BRANTLEY...CENTRAL WARE...
EASTERN CLINCH AND NORTHERN CHARLTON COUNTIES THROUGH 1100 AM EDT...

At 1025 AM EDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Stephen Foster State Park, moving northeast at 50 mph.

HAZARD...Wind gusts of 45 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Homeland, Hickox, Boggy Bay, Needham, Folkston, Nahunta, Raybon, Race
Pond, Fort Mudge, and Manor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3068 8269 3106 8268 3135 8197 3087 8181
TIME...MOT...LOC 1425Z 241DEG 42KT 3086 8250

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

DUBOIS
Special weather statement, Mar 16, 10:57 AM EDT, 1 hour before
Special Weather Statement
National Weather Service Jacksonville FL
1057 AM EDT Sun Mar 16 2025

FLZ021-023-030-120-220-322-422-522-GAZ162-163-161545-
Southeastern Columbia FL-Baker FL-Western Hamilton FL-
Eastern Hamilton FL-Union FL-Southwestern Columbia FL-
Northern Columbia FL-Suwannee FL-Clinch GA-Echols GA-
1057 AM EDT Sun Mar 16 2025

...A STRONG THUNDERSTORM WILL IMPACT BAKER...NORTHWESTERN UNION...
COLUMBIA...SUWANNEE...EASTERN HAMILTON...SOUTHEASTERN ECHOLS AND
SOUTH CENTRAL CLINCH COUNTIES THROUGH 1145 AM EDT...

At 1057 AM EDT, Doppler radar was tracking a strong thunderstorm near
Mcalpin, or 10 miles southeast of Live Oak, moving east at 50 mph.

HAZARD...Wind gusts of 45 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Branford, Palestine Community, Hildreth, Winfield, Lake City,
Suwannee Valley, Belmont, Luraville, Lulu, and Fargo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 300 PM EDT for northern and
northeastern Florida...and southeastern Georgia.

&&

LAT...LON 3026 8324 3029 8323 3080 8263 3019 8209
      2989 8292 2995 8292 2996 8295 2999 8296
      3001 8298 3001 8300 3008 8307 3009 8311
      3011 8312 3010 8313 3010 8317 3018 8325
      3023 8324 3023 8325 3026 8325
TIME...MOT...LOC 1457Z 250DEG 42KT 3017 8289

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

DUBOIS
Special weather statement, Mar 16, 11:35 AM EDT, 22 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1135 AM EDT Sun Mar 16 2025

FLZ035-136-236-340-161615-
Eastern Alachua FL-Western Alachua FL-Western Marion FL-Gilchrist FL-
1135 AM EDT Sun Mar 16 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN GILCHRIST...WESTERN
ALACHUA AND NORTHWESTERN MARION COUNTIES THROUGH 1215 PM EDT...

At 1135 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Manattee Road to 14 miles south of Fowlers
Bluff. Movement was northeast at 50 mph.

HAZARD...Wind gusts of 45 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Newberry, University Of Florida, Flemington, Alachua, Archer, Rainbow
Lakes Estates, La Crosse, Trenton, Ocala Airport, and Romeo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2922 8253 2922 8240 2948 8241 2948 8255
      2954 8256 2953 8265 2956 8266 2956 8275
      2958 8278 2959 8286 2958 8295 2961 8297
      2967 8296 2985 8239 2916 8221 2913 8253
TIME...MOT...LOC 1535Z 236DEG 42KT 2950 8294 2918 8299

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 2:55 AM EDTWind AdvisoryJAXFlagler, Marion, Putnam9 hr
Mar 16, 8:46 AM EDTSpecial Weather StatementJAXHamilton, Suwannee44 min
Mar 16, 10:10 AM EDTSpecial Weather StatementJAXColumbia, Hamilton, Suwannee50 min
Mar 16, 10:38 AM EDTSevere Thunderstorm WarningJAXColumbia, Hamilton, Suwannee37 min
Mar 16, 10:57 AM EDTSpecial Weather StatementJAXBaker, Columbia, Hamilton, Suwannee48 min
Mar 16, 11:13 AM EDTSevere Thunderstorm WarningJAXBaker, Columbia, Duval, Hamilton, Nassau, Suwannee and 1 more32 min
Mar 16, 11:35 AM EDTSpecial Weather StatementJAXAlachua40 min
Mar 16, 11:37 AM EDTTornado WarningJAXBaker, Columbia23 min
Mar 16, 11:46 AM EDTSevere Thunderstorm WarningJAXBaker, Columbia, Duval, Hamilton, Nassau, Union31 min
Mar 16, 11:56 AM EDTSevere Thunderstorm WarningJAXAlachua, Gilchrist18 min
Mar 16, 12:44 PM EDTSpecial Weather StatementJAXAlachua46 min
Mar 16, 1:13 PM EDTSpecial Weather StatementJAXBradford, Union47 min
Mar 16, 2:16 PM EDTSpecial Weather StatementJAXPutnam44 min
Mar 16, 2:21 PM EDTSevere Thunderstorm WarningJAXAlachua, Clay, Marion, Putnam39 min
Mar 16, 2:57 PM EDTSpecial Weather StatementJAXPutnam48 min
Mar 16, 3:42 PM EDTSpecial Weather StatementJAXFlagler, Putnam, Saint Johns33 min
Mar 16, 3:45 PM EDTSpecial Marine WarningJAX60 min
Mar 16, 4:11 PM EDTSpecial Weather StatementJAXFlagler, Saint Johns34 min
Mar 16, 4:28 PM EDTSpecial Marine WarningJAX51 min
Mar 16, 4:46 PM EDTSpecial Marine WarningJAX33 min
Mar 16, 7:15 AM EDTSpecial Weather StatementJAXAppling, Coffee, Jeff Davis60 min
Mar 16, 7:38 AM EDTSevere Thunderstorm WarningJAXAppling, Atkinson, Bacon, Coffee, Jeff Davis52 min
Mar 16, 8:13 AM EDTTornado WarningJAXBacon, Coffee, Jeff Davis32 min
Mar 16, 8:24 AM EDTSpecial Weather StatementJAXAtkinson51 min
Mar 16, 8:29 AM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Jeff Davis, Wayne46 min
Mar 16, 8:43 AM EDTTornado WarningJAXAppling, Bacon21 min
Mar 16, 8:56 AM EDTSevere Thunderstorm WarningJAXAtkinson, Clinch, Coffee, Ware34 min
Mar 16, 9:01 AM EDTTornado WarningJAXAtkinson, Bacon, Coffee, Ware12 min
Mar 16, 9:28 AM EDTSevere Thunderstorm WarningJAXClinch, Echols47 min
Mar 16, 9:53 AM EDTSpecial Weather StatementJAXClinch, Ware37 min
Mar 16, 10:25 AM EDTSpecial Weather StatementJAXBrantley, Ware35 min
Mar 16, 10:49 AM EDTTornado WarningJAXBrantley, Camden, Charlton, Ware26 min
Mar 16, 11:04 AM EDTSevere Thunderstorm WarningJAXBrantley, Camden, Charlton, Glynn, Pierce, Wayne41 min
Mar 16, 11:06 AM EDTTornado WarningJAXBrantley, Camden, Glynn24 min
Mar 16, 11:30 AM EDTSevere Thunderstorm WarningJAXGlynn, Wayne30 min
Mar 16, 2:49 PM EDTSpecial Weather StatementJAXBrantley, Ware26 min
Mar 16, 3:19 PM EDTSpecial Weather StatementJAXWayne26 min

Nearby

Tornado Warnings in Florida, 2025Tornado Warnings in Georgia, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.